Limit in terms of continuous transformation
Bulletin de la Société Mathématique de France, Volume 50 (1922), pp. 119-134.
@article{BSMF_1922__50__119_0,
     author = {Wiener, N.},
     title = {Limit in terms of continuous transformation},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {119--134},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {50},
     year = {1922},
     doi = {10.24033/bsmf.1022},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1022/}
}
TY  - JOUR
AU  - Wiener, N.
TI  - Limit in terms of continuous transformation
JO  - Bulletin de la Société Mathématique de France
PY  - 1922
DA  - 1922///
SP  - 119
EP  - 134
VL  - 50
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1022/
UR  - https://doi.org/10.24033/bsmf.1022
DO  - 10.24033/bsmf.1022
LA  - en
ID  - BSMF_1922__50__119_0
ER  - 
%0 Journal Article
%A Wiener, N.
%T Limit in terms of continuous transformation
%J Bulletin de la Société Mathématique de France
%D 1922
%P 119-134
%V 50
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1022
%R 10.24033/bsmf.1022
%G en
%F BSMF_1922__50__119_0
Wiener, N. Limit in terms of continuous transformation. Bulletin de la Société Mathématique de France, Volume 50 (1922), pp. 119-134. doi : 10.24033/bsmf.1022. http://www.numdam.org/articles/10.24033/bsmf.1022/

Cited by Sources: